# SDR GLBA20091209F

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 37,720 hours, 40,731 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, FUEL WAS FOUND LEAKING AROUND FUEL PANEL 522EB ON THE LT WING.  FUEL APPEARS TO BE LEAKING FROM A PREVIOUS REPAIR  ON STRINGER 10 AT THE INBD CORNER.  STRINGER CRACKED APPROX 2 INCHES.  LT WING.  MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-57-005. MATERIALS UTLIZED ARE LISTED IN THE EO.
